Journal of Symbolic Logic 77 (3):970-986 (2012)

Abstract
We show the first examples of recursively enumerable (even decidable) two-dimensional products of finitely axiomatisable modal logics that are not finitely axiomatisable. In particular, we show that any axiomatisation of some bimodal logics that are determined by classes of product frames with linearly ordered first components must be infinite in two senses: It should contain infinitely many propositional variables, and formulas of arbitrarily large modal nesting-depth
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1344862170
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,379
Through your library

References found in this work BETA

Two-Dimensional Modal Logic.Krister Segerberg - 1973 - Journal of Philosophical Logic 2 (1):77 - 96.
Products of Modal Logics, Part 1.D. Gabbay & V. Shehtman - 1998 - Logic Journal of the IGPL 6 (1):73-146.

View all 7 references / Add more references

Citations of this work BETA

Combining Logics.Walter Carnielli & Marcelo E. Coniglio - 2008 - Stanford Encyclopedia of Philosophy.
Finite Frames for K4.3 X S5 Are Decidable.Agi Kurucz & Sérgio Marcelino - 2012 - In Thomas Bolander, Torben Braüner, Silvio Ghilardi & Lawrence Moss (eds.), Advances in Modal Logic, Volume 9. CSLI Publications. pp. 411-436.

Add more citations

Similar books and articles

On Axiomatising Products of Kripke Frames.Ágnes Kurucz - 2000 - Journal of Symbolic Logic 65 (2):923-945.
Arrow Logic and Infinite Counting.Ágnes Kurucz - 2000 - Studia Logica 65 (2):199-222.
An Infinity of Super-Belnap Logics.Umberto Rivieccio - 2012 - Journal of Applied Non-Classical Logics 22 (4):319 - 335.
The Lattice of Modal Logics: An Algebraic Investigation.W. J. Blok - 1980 - Journal of Symbolic Logic 45 (2):221-236.
More on D-Logics of Subspaces of the Rational Numbers.Guram Bezhanishvili & Joel Lucero-Bryan - 2012 - Notre Dame Journal of Formal Logic 53 (3):319-345.

Analytics

Added to PP index
2012-11-06

Total views
39 ( #293,099 of 2,519,659 )

Recent downloads (6 months)
1 ( #406,756 of 2,519,659 )

How can I increase my downloads?

Downloads

My notes